# SDR COMA0560633

- Difficulty date: November 22, 2005
- Submitted: November 23, 2005
- Operation: Air carrier
- Aircraft: N982CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7168
- Aircraft time: 21,512 hours, 20,541 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Valve
- Part number: 750005000
- Part serial: 0213
- Condition: Faulty
- Location: Mlg
- Part time: 21,512 hours, 20,640 cycles
- Stage of operation: AP
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FLIGHT 5082- EN ROUTE AZO-CVG, RECEIVED A MLG DISAGREE CAUTION CAUTION WHEN GEAR WAS SELECTED DOWN, CREW DECLARED AN EMERGENCY AND PERFORMED ACTUATION OF THE MANUAL GEAR RELEASE HANDLE.  FLIGHT LANDED WITHOUT INCIDENT.  REPLACED THE MLG SELECTOR.
